# SDR USAA011296

- Difficulty date: September 10, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 44,257 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .25 INCH, BS 178 WL 207 LBL 26 AND RBL 26.  DAMAGE AREAS WERE CUTOUT, SIDE CHORD SPLICE REPAIRS INSTALLED PER EO 5300V157.  (M)
